Now showing items 1-20 of 172

      Akgün, G., & Demiray, H. (2000). Modulation of non-linear axial and transverse waves in a fluid-filled thin elastic tube. International Journal of Non-Linear Mechanics, 35(4), 597-611. doi:10.1016/S0020-7462(99)00044-X [1]
      Akgün, G., & Demiray, H. (2001). Interactions of nonlinear acoustic waves in a fluid-filled elastic tube. International Journal of Engineering Science, 39(5), 563-581. doi:10.1016/S0020-7225(00)00057-4 [1]
      Antar, N., & Demiray, H. (1999). Weakly nonlinear waves in a prestressed thin elastic tube containing a viscous fluid. International Journal of Engineering Science, 37(14), 1859-1876. doi:10.1016/S0020-7225(98)00148-7 [1]
      Antar, N., & Demiray, H. (2000). The boundary layer approximation and nonlinear waves in elastic tubes. International Journal of Engineering Science, 38(13), 1441-1457. doi:10.1016/S0020-7225(99)00120-2 [1]
      Arik, S., Park, J., Huang, T., & Oliveira, J. J. (2013). Analysis of nonlinear dynamics of neural networks. Abstract and Applied Analysis, 2013, 1-1. doi:10.1155/2013/756437 [1]
      Arslan, İ., Işlak, Ü., Pehlivan, C. (2018). On unfair permutations. Statistics and Probability Letters, 141, 31-40. [1]
      Atay, F. M., Bıyıkoğlu, T., & Jost, J. (2006). Network synchronization: Spectral versus statistical properties. Physica D: Nonlinear Phenomena, 224(1), 35-41. doi:10.1016/j.physd.2006.09.018 [1]
      Aydogan, M. (2015). Notes on harmonic functions for which the second dilatation is alpha - spiral. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 18(6), 1111-1121. [1]
      Aydogan, M., & Polatoglu, Y. (2014). A certain class of starlike log-harmonic mappings. Journal of Computational and Applied Mathematics, 270, 506-509. doi:10.1016/ [1]
      Aydogan, M., Duman, E., Polatoglu, Y., & Kahramaner, Y. (2012). Harmonic function for which the second dilatation is alpha-spiral. JOURNAL OF INEQUALITIES AND APPLICATIONS, doi:10.1186/1029-242X-2012-262 [1]
      Aydogan, M., Nazemi, S., & Rezapour, S. (2017). positive solutions for a sum-type singular fractional integro-differential equation with m-point boundary conditions. University Politehnica of Bucharest Scientific Bulletin-Series a-Applied Mathematics and Physics, 79(1), 89-98. [1]
      Aydogan, S. M., Baleanu, D., Mousalou, A., & Rezapour, S. (2017). On approximate solutions for two higher-order caputo-fabrizio fractional integro-differential equations. Advances in Difference Equations, 2017(1), 1-11. doi:10.1186/s13662-017-1258-3 [1]
      Aydogëœan, M. (2014). Some results on a starlike log-harmonic mapping of order alpha. Journal of Computational and Applied Mathematics, 256(1), 77-82. doi:10.1016/ [1]
      Aydog̃an, M., Yemisci, A., & Polatog̃lu, Y. (2012). Some properties of starlike harmonic mappings. Journal of Inequalities and Applications, 2012(1), 1-5. doi:10.1186/1029-242X-2012-163 [1]
      Aydoğan, M., Polatoğlu, Y., & Kahramaner, Y. (2015;2014;). Harmonic mappings related to the m-fold starlike functions. Applied Mathematics and Computation, 267, 805-809. doi:10.1016/j.amc.2014.10.016 [1]
      Babaoglu, C., & Erbay, S. (2004). Two-dimensional wave packets in an elastic solid with couple stresses. International Journal of Non-Linear Mechanics, 39(6), 941-949. doi:10.1016/S0020-7462(03)00076-3 [1]
      Babaoglu, C., Eden, A., & Erbay, S. (2004). Global existence and nonexistence results for a generalized Davey–Stewartson system. Journal of Physics A: Mathematical and General, 37(48), 11531-11546. doi:10.1088/0305-4470/37/48/002 [1]
      Bakirtaş, İ., & Demiray, H. (2003). Amplitude modulation of nonlinear waves in fluid-filled tapered tubes. Theoretical and Mathematical Physics, 137(3), 1635-1644. doi:10.1023/B:TAMP.0000007912.49768.23 [1]
      Bakirtaş, İ., & Demiray, H. (2004). Amplitude modulation of nonlinear waves in a fluid-filled tapered elastic tube. Applied Mathematics and Computation, 154(3), 747-767. doi:10.1016/S0096-3003(03)00748-3 [2]
      Bakirtaş, İ., & Demıray, H. (2004). Modulation of nonlinear waves near the marginal state of instability in fluid-filled elastic tubes. Applied Mathematics and Computation, 149(1), 83-101. doi:10.1016/S0096-3003(02)00958-X [1]